保証成長の不安定性のためのケインズの条件とハロッドの条件

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5191
Title
保証成長の不安定性のためのケインズの条件とハロッドの条件
Title Alternative
Keynes' condition and Harrod's condition of the instability of the warranted growth
File
Author
著者 篠崎 敏雄
著者(ヨミ) シノザキ トシオ
著者(別表記) Shinozaki Toshio
Publication Title
香川大学経済論叢
Volume
57
Issue
1
Start Page
1
End Page
17
Publisher
香川大学経済研究所
Published Date
198406
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.